# SDR AALA20141222011

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 64,855 hours, 7,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXIT LIGHTS DO NOT ILLUMINATE.  FOUND POWER SUPPLY DISCHARGED.  RE-CHARGED POWER SUPPLY IAW AMM 33-51-06.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.
